Alert archive / Pennsylvania / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 20, 2013, 5:13 PM EDT for Lehigh County, Pennsylvania. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2013, 5:13 PM EDT (21:13 UTC)
- Expired
- Jul 20, 2013, 6:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Philadelphia/Mount Holly
County Lehigh County, PA
The radar
The Philadelphia radar (KDIX), 143 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.2 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 785 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1261 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
738
WWUS81 KPHI 202113
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
513 PM EDT SAT JUL 20 2013
PAZ054-060>062-202215-
BERKS PA-CARBON PA-LEHIGH PA-NORTHAMPTON PA-
513 PM EDT SAT JUL 20 2013
...A STRONG THUNDERSTORM WILL AFFECT LEHIGH...NORTHEASTERN BERKS...
SOUTHERN NORTHAMPTON AND SOUTHWESTERN CARBON COUNTIES...
AT 508 PM EDT...A STRONG THUNDERSTORM WAS NEAR MAHANOY CITY...MOVING
SOUTHEAST AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS STORM WILL BE NEAR LANSFORD AROUND 520 PM...
WANAMAKERS AROUND 530 PM...
NEW TRIPOLI AROUND 540 PM...
COFFEETOWN AROUND 550 PM...
ALLENTOWN AROUND 600 PM AND
FOUNTAIN HILL AROUND 610 PM.
LAT...LON 4070 7585 4071 7581 4074 7577 4084 7592
4088 7596 4063 7524 4040 7560 4064 7600
$$
FORECASTER: HEAVENERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 20, 3:26 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 20, 3:26 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
326 PM EDT SAT JUL 20 2013
.SYNOPSIS...
A FRONTAL BOUNDARY EXTENDED SOUTHWESTWARD FROM THE SAINT LAWRENCE
RIVER VALLEY, ACROSS THE EASTERN AND SOUTHERN PARTS OF THE GREAT
LAKES REGION TO THE CENTRAL PLAINS THIS AFTERNOON. THE FRONT WILL
CONTINUE TO SINK TO THE SOUTH AND IT IS FORECAST TO PASS THROUGH
EASTERN PENNSYLVANIA AND NORTHERN NEW JERSEY LATE TONIGHT BEFORE
STALLING ACROSS NORTHEASTERN MARYLAND, DELAWARE AND SOUTHERN NEW
JERSEY ON SUNDAY. THE BOUNDARY IS EXPECTED TO MEANDER IN OUR
VICINITY ON MONDAY BEFORE LIFTING TO OUR NORTH ON TUESDAY. ANOTHER
FRONTAL BOUNDARY IS ANTICIPATED TO APPROACH FROM THE NORTHWEST ON
WEDNESDAY AND IT SHOULD ARRIVE ON WEDNESDAY NIGHT. THE FRONT MAY
STALL OFF THE COAST FOR THURSDAY, FRIDAY AND SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SEVERAL ISSUES TO CONTEND WITH IN THE NEAR TERM. FIRST IS THE
POTENTIAL FOR SHOWERS AND THUNDERSTORM THROUGH A GOOD PART OF THE
OVERNIGHT HOURS...BUT ESPECIALLY THIS EVENING. SPC MADE A
SOUTHWARD ADJUSTMENT TO THEIR SLIGHT RISK AREA WHICH NOW INCLUDES
MOST OF THE MOUNT HOLLY CWA...EXCEPT THE FAR SOUTH. THIS IS BASED
ON THE APPROACHING COLD FRONT FROM THE NORTH...AND AN EASTWARD
MOVING VORT MAX MOVING EAST IN CLOSE PROXIMITY TO THE MASON-DIXON
LINE. THESE LIFTING MECHANISMS...IN COMBINATION WITH AN INSITU
MOIST AIR MASS (DEW POINTS IN THE LOW 70S)...WILL PROVIDE THE AREA
WITH A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS THROUGH A GOOD
PART OF THE EVENING HOURS. IN ADDITION TO GUSTY WINDS...HAIL IS
ALSO POSSIBLE. WITH PWATS CLOSE TO TWO INCHES...HEAVY RAIN CAN
ALSO BE EXPECTED WHERE THE STRONGEST THUNDERSTORMS HAPPEN TO
DEVELOP.
THE SECOND ISSUE IS THE EXCESSIVE HEAT WARNING AND ADJACENT
ADVISORIES. CRITERIA ARE BEING MET AT A FEW OBSERVATION
SITES...BUT JUST BARELY. CLOUD COVER THROUGH A GOOD PART OF THE
DAY HAS KEPT MAX TEMPERATURES A TAD LOWER COMPARED TO PREVIOUS
DAYS, BUT DEW POINT TEMPERATURES ARE MAKING UP THE DIFFERENCE WHERE
THE HI/S ARE QUITE HIGH (92/76 FOR HI OF 104 AT ACY FOR EXAMPLE).
WITH ALL THIS IN MIND...WILL RELUCTANTLY KEEP THE HEAT WARNINGS
AND ADVISORIES WHERE THEY ARE WITH THE INTENT TO CANCEL IT BEFORE
THE CURRENT 8 PM EXPIRATION TIME AS SOON AS CONDITIONS PERMIT.
AS THE FRONT SAGS SOUTH DURING THE OVERNIGHT HOURS...CONDITIONS
WILL GRADUALLY IMPROVE COMPARED TO PREVIOUS NIGHTS, WITH LOWS
DROPPING INTO THE MID 60S IN THE SOUTHERN POCONOS AND NORTHWEST NJ
LATE TONIGHT. FURTHER SOUTH...LOWS TEMPERATURES IN THE MID TO
UPPER 70S ARE EXPECTED...SO RELIEF MAY NOT BE AS NOTICEABLE. A
BLEND OF MET/MAV MOS GUIDANCE WAS USED TO POPULATE THE GRIDS.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
THE COLD FRONT SAGS THROUGH A GOOD PART OF DELAWARE BY SUNDAY
MORNING...THEN BECOMES NEARLY STATIONARY BEFORE WASHING OUT SOUTH
OF THE AREA. THE PROXIMITY OF THIS BOUNDARY...PLUS SLIGHTLY COOLER
AIR ALOFT...WILL KEEP THE THREAT OF SHOWERS AND THUNDERSTORMS
THROUGH A GOOD PORTION OF THE CWA ON SUNDAY, ALTHOUGH THE GREATEST
THREAT MAY BE SOUTH OF THE I-95 CORRIDOR. AN ISOLATED STRONG
THUNDERSTORM IS NOT OUT OF THE QUESTION. WHILE ACTUAL AIR
TEMPERATURES WILL BE SLIGHTLY COOLER WITH MAX TEMPS IN THE LOW 80S
IN THE FAR NORTH AND UPPER 80S SOUTH, LOWER DEW POINT TEMPERATURES
(GENERALLY IN THE 60S FROM PHL NORTH) WILL TRANSLATE TO SLIGHTLY
LOWER HUMIDITIES TOO. THE ONLY EXCEPTION MAY BE THE DELMARVA SOUTH
OF THE CD CANAL WHERE DEW POINT TEMPERATURES COULD HOVER IN THE LOW
70S MUCH OF THE DAY.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
THE PERIOD FROM SUNDAY NIGHT THROUGH SATURDAY WILL FEATURE A LONG
WAVE TROUGH OVER THE EASTERN STATES AND A RIDGE OVER THE WEST.
TEMPERATURES ARE FORECAST TO RETURN NEAR NORMAL WITH HIGHS MAINLY
IN THE 80S AND OVERNIGHT LOWS MOSTLY IN THE 60S AND LOWER 70S.
THE WEAKENING FRONTAL BOUNDARY IS EXPECTED TO BE ACROSS OUR
SOUTHERN COUNTIES ON SUNDAY EVENING AND IT MAY SINK SOUTHWARD A
BIT ON SUNDAY NIGHT. AS A RESULT, WE WILL KEEP A LOW OR SLIGHT
CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS OUR SOUTHERN COUNTIES
WHILE OUR NORTHERN COUNTIES SHOULD REMAIN RAIN-FREE AS HIGH
PRESSURE BUILDS ACROSS NORTHERN NEW ENGLAND.
THE MID LEVEL FLOW IS EXPECTED TO BACK TOWARD THE SOUTHWEST ON
MONDAY IN RESPONSE TO A SHORT WAVE DRIFTING ACROSS THE OHIO RIVER
VALLEY AND VICINITY. AS A RESULT, THE PRECIPITATION ASSOCIATED
WITH THE FRONTAL BOUNDARY SHOULD BE DRAWN BACK UP INTO OUR REGION.
WE WILL INDICATE AN INCREASING CLOUD COVER AND CHANCE OF SHOWERS
AND THUNDERSTORMS FROM SOUTH TO NORTH. PRECIPITABLE WATER VALUES
ARE FORECAST TO BE NEAR OR IN EXCESS OF 2 INCHES, ESPECIALLY
ACROSS OUR SOUTHERN COUNTIES, SO LOCALLY HEAVY RAINFALL IS
POSSIBLE.
THE MID LEVEL SHORT WAVE IS FORECAST TO PASS OVER OUR REGION
AROUND TUESDAY NIGHT. AS THE FEATURE APPROACHES ON TUESDAY IT IS
EXPECTED TO PULL THE SURFACE BOUNDARY TO THE NORTH AND THROUGH OUR
FORECAST AREA. UNSETTLED CONDITIONS WILL LIKELY CONTINUE WITH A
CHANCE OF SHOWERS AND THUNDERSTORMS FOR MONDAY NIGHT, TUESDAY AND
TUESDAY NIGHT.
ADDITIONAL IMPULSES IN THE MID LEVEL FLOW ALONG WITH ANOTHER
SURFACE FRONT FROM THE NORTHWEST WILL KEEP A CHANCE OF SHOWERS AND
THUNDERSTORMS IN OUR FORECAST FOR WEDNESDAY AND THURSDAY. A MID
LEVEL SHORT WAVE IS ANTICIPATED TO PASS OVERHEAD ON THURSDAY NIGHT
AND WE ARE EXPECTING THE POTENTIAL FOR PRECIPITATION TO DECREASE
IN ITS WAKE FOR FRIDAY AND SATURDAY.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
TWO AREAS OF TSRA TO BE CONCERNED WITH FROM LATE THIS AFTERNOON
THROUGH THE EVENING HOURS...ONE MOVING IN FROM THE NORTH
ASSOCIATED WITH THE COLD FRONT...AND THE SECOND MOVING IN FROM THE
WEST ALONG THE MASON/DIXON LINE ASSOCIATED WITH A VORT MAX HAVE
INCLUDED THESE IN THE 18Z TAFS AS A TEMPO GROUP. UPDATES WILL BE
NECESSARY BASED ON HOW THINGS ACTUALLY UNFOLD. TSRA ACTIVITY
SETTLES DOWN SOMEWHAT AFTER SUNSET...AND WINDS ARE EXPECTED TO
WEAKEN AFTER GUSTING UP TO 20 KT OR SO LATE THIS AFTERNOON. SOME
VSBY REDUCTIONS MAY DEVELOP DURING THE OVERNIGHT HOURS AT SOME TAF
SITES...BUT ANY FOG THAT DOES OCCUR IS NOT EXPECTED TO LAST FOR
MORE THAN AN HOUR OR TWO. SOME RESIDUAL SHOWERS ARE POSSIBLE ON
SUNDAY...ESPECIALLY AT PHL AND POINTS SOUTH AND EAST...BUT THESE
SHOULD NOT HAVE A MAJOR IMPACT ON AVIATION OPERATIONS.
OUTLOOK...
SUNDAY NIGHT THROUGH THURSDAY...MAINLY VFR WITH LATE NIGHT AND
EARLY MORNING VISIBILITY RESTRICTIONS POSSIBLE EACH DAY. ALSO,
THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY, MAINLY
DURING THE AFTERNOON AND EVENING HOURS. THE SHOWERS AND
THUNDERSTORMS MAY BE ACCOMPANIED BY LOW CEILINGS AND REDUCED
VISIBILITY.
&&
.MARINE...
SCA ARE IN CURRENTLY IN EFFECT FOR THE COASTAL WATERS DUE TO
INCREASING SWLY FLOW AHEAD OF THE APPROACHING CDFNT. THESE
CONDITIONS ARE MARGINAL FOR BOTH SEAS AND WINDS...AND CONDITIONS
ARE STILL EXPECTED TO IMPROVE LATE TONIGHT SO THE EXPIRATION TIME
OF 4 AM SUNDAY STILL LOOKS GOOD.
OUTLOOK...
A SURFACE FRONT IS EXPECTED TO MEANDER OVER OR NEAR THE COASTAL
WATERS OF NEW JERSEY AND DELAWARE FROM SUNDAY NIGHT THROUGH MONDAY
NIGHT BEFORE LIFTING TO THE NORTH ON TUESDAY. ANOTHER FRONTAL
BOUNDARY FROM THE NORTHWEST IS EXPECTED TO ARRIVE AROUND WEDNESDAY
NIGHT. WIND SPEEDS AND WAVE HEIGHTS SHOULD REMAIN BELOW THE SMALL
CRAFT ADVISORY CRITERIA THROUGH THE PERIOD.
&&
.RIP CURRENTS...
WITH WAVE HEIGHTS BUILDING INTO THE 4 TO 5 FEET RANGE ON OUR
OCEAN WATERS IN THE SOUTHERLY SWELL TODAY, THERE IS A MODERATE
RISK OF RIP CURRENTS ALONG THE NEW JERSEY SHORE. OUR LOCAL
CALCULATIONS CONTINUE TO GIVE THE DELAWARE BEACHES A LOW RISK FOR
TODAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR PAZ070-
071-102-104-106.
NJ...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NJZ010-012-013-
020-027.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR NJZ015-
017>019.
DE...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DEZ002-003.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR DEZ001.
MD...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MDZ008-012-015-
019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT SUNDAY FOR ANZ450>455.
&&
SYNOPSIS...IOVINO
NEAR TERM...MIKETTA
SHORT TERM...MIKETTA
LONG TERM...IOVINO
AVIATION...IOVINO/MIKETTA
MARINE...IOVINO/MIKETTA
RIP CURRENTS...MIKETTAHazardous weather outlook, Jul 20, 3:34 PM EDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 334 PM EDT SAT JUL 20 2013 NJZ001-007>009-PAZ054-055-060>062-101-103-105-211945- SUSSEX-WARREN-MORRIS-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 334 PM EDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDEX VALUES WILL BE NEAR 100 THIS AFTERNOON EXCEPT IN THE ELEVATED TERRAIN. SOME THUNDERSTORMS THIS AFTERNOON AND THIS EVENING MAY PRODUCE STRONG WINDS, HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-211945- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 334 PM EDT SAT JUL 20 2013 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SOME THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING MAY PRODUCE STRONG WINDS, HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ010-012-013-020-027-211945- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-SOUTHEASTERN BURLINGTON- 334 PM EDT SAT JUL 20 2013 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SOME THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING MAY PRODUCE STRONG WINDS, HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ016-021>023-211945- SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- 334 PM EDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDEX VALUES THIS AFTERNOON WILL RANGE FROM 97 TO 102. SOME THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING MAY PRODUCE STRONG WINDS, HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-211945- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 334 PM EDT SAT JUL 20 2013 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SOME THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING MAY PRODUCE STRONG WINDS, HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME THUNDERSTORMS ON SUNDAY AFTERNOON MAY PRODUCE LOCALLY GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-211945- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 334 PM EDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS. SOME THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING MAY PRODUCE STRONG WINDS, HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-211945- DELAWARE BEACHES- 334 PM EDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING MAY PRODUCE STRONG WINDS, HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME THUNDERSTORMS ON SUNDAY AFTERNOON MAY PRODUCE LOCALLY GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-211945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 334 PM EDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING MAY PRODUCE STRONG WINDS AND FREQUENT CLOUD TO SURFACE LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME THUNDERSTORMS ON SUNDAY AFTERNOON MAY PRODUCE LOCALLY GUSTY WINDS, MAINLY SOUTH OF GREAT EGG INLET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 20, 2:39 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
239 PM EDT SAT JUL 20 2013
PAZ054-055-201930-
CARBON PA-MONROE PA-
239 PM EDT SAT JUL 20 2013
...A STRONG THUNDERSTORM WILL AFFECT MONROE AND NORTHERN CARBON
COUNTIES...
AT 229 PM EDT...A STRONG THUNDERSTORM WAS NEAR DORRANCE IN LUZERNE
COUNTY...MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS STORM WILL BE NEAR BLAKESLEE AROUND 310 PM...
POCONO PINES AROUND 320 PM AND MOUNT POCONO AROUND 330 PM.
LAT...LON 4095 7521 4098 7582 4099 7582 4101 7574
4105 7578 4110 7576 4111 7573 4114 7569
4113 7564 4123 7554 4123 7552 4124 7545
4125 7520
FORECASTER: HEAVENERSpecial weather statement, Jul 20, 3:31 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
331 PM EDT SAT JUL 20 2013
NJZ001-007-PAZ055-202030-
MONROE PA-SUSSEX NJ-WARREN NJ-
331 PM EDT SAT JUL 20 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MONROE...NORTHERN WARREN
AND SOUTHWESTERN SUSSEX COUNTIES...
AT 328 PM EDT...A STRONG THUNDERSTORM WAS NEAR POCONO RACEWAY...
MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS STORM WILL BE NEAR TANNERSVILLE AROUND 340 PM...
ANALOMINK AROUND 350 PM...
SHAWNEE AROUND 400 PM...
BLAIRSTOWN AROUND 410 PM AND
GREENDELL AROUND 420 PM.
LAT...LON 4112 7505 4109 7503 4112 7496 4112 7477
4088 7482 4092 7509 4096 7512 4094 7520
4098 7551 4098 7550 4104 7556 4113 7554
FORECASTER: HEAVENERSpecial weather statement, Jul 20, 4:18 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
418 PM EDT SAT JUL 20 2013
NJZ001-008-202115-
MORRIS NJ-SUSSEX NJ-
418 PM EDT SAT JUL 20 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MORRIS AND SOUTHERN
SUSSEX COUNTIES...
AT 415 PM EDT...A STRONG THUNDERSTORM WAS NEAR GREENDELL...MOVING
EAST AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS STORM WILL BE NEAR ANDOVER AROUND 430 PM...
HOPATCONG AROUND 440 PM...
LAKE TELEMARK AROUND 450 PM...
KINNELON AROUND 500 PM AND
LINCOLN PARK AROUND 510 PM.
LAT...LON 4089 7429 4090 7433 4086 7432 4091 7477
4099 7485 4113 7483 4110 7449 4104 7449
4106 7445 4102 7439 4100 7429 4097 7427
4092 7428 4090 7426
FORECASTER: HEAVENERSpecial weather statement, Jul 20, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
513 PM EDT SAT JUL 20 2013
PAZ054-060>062-202215-
BERKS PA-CARBON PA-LEHIGH PA-NORTHAMPTON PA-
513 PM EDT SAT JUL 20 2013
...A STRONG THUNDERSTORM WILL AFFECT LEHIGH...NORTHEASTERN BERKS...
SOUTHERN NORTHAMPTON AND SOUTHWESTERN CARBON COUNTIES...
AT 508 PM EDT...A STRONG THUNDERSTORM WAS NEAR MAHANOY CITY...MOVING
SOUTHEAST AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS STORM WILL BE NEAR LANSFORD AROUND 520 PM...
WANAMAKERS AROUND 530 PM...
NEW TRIPOLI AROUND 540 PM...
COFFEETOWN AROUND 550 PM...
ALLENTOWN AROUND 600 PM AND
FOUNTAIN HILL AROUND 610 PM.
LAT...LON 4070 7585 4071 7581 4074 7577 4084 7592
4088 7596 4063 7524 4040 7560 4064 7600
FORECASTER: HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:05 PM EDT | Special Weather Statement | PHI | Hunterdon | 25 min |
| Jul 19, 8:26 PM EDT | Special Weather Statement | PHI | Hunterdon | 34 min |
| Jul 19, 8:58 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 32 min |
| Jul 19, 9:24 PM EDT | Special Weather Statement | PHI | Somerset | 36 min |
| Jul 20, 4:18 PM EDT | Special Weather Statement | PHI | Morris | 57 min |
| Jul 20, 5:47 PM EDT | Special Weather Statement | PHI | Monmouth | 58 min |
| Jul 20, 6:36 PM EDT | Special Weather Statement | PHI | Somerset | 39 min |
| Jul 20, 6:41 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Somerset | 64 min |
| Jul 20, 6:57 PM EDT | Special Weather Statement | PHI | Hunterdon | 63 min |
| Jul 20, 7:16 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 59 min |
| Jul 20, 7:54 PM EDT | Special Weather Statement | PHI | Salem | 66 min |
| Jul 19, 8:24 PM EDT | Special Weather Statement | PHI | Berks | 36 min |
| Jul 19, 8:33 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 42 min |
| Jul 19, 9:01 PM EDT | Special Weather Statement | PHI | Chester | 29 min |
| Jul 19, 9:07 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Northampton | 38 min |
| Jul 19, 9:41 PM EDT | Special Weather Statement | PHI | Northampton | 34 min |
| Jul 20, 2:39 PM EDT | Special Weather Statement | PHI | Monroe | 51 min |
| Jul 20, 3:31 PM EDT | Special Weather Statement | PHI | Monroe | 59 min |
| Jul 19, 8:42 PM EDT | Special Weather Statement | PHI | Cecil | 33 min |
Nearby
Special Weather Statements in Pennsylvania, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.